# SDR DALA2024111210905

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 70,802 hours, 26,872 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 R-1 DOOR ROTARY SNUBBER FAILER INSPECTION CHECK, PIN EXTENSION LOWER THAN REQUIRED LENGTH. CORRECTIVE ACTION: SUMMARY OF NRC: 00314 - REMOVED AND REPLACED R-1 DOOR ROTARY SNUBBER IAW B757 AMM 52-11-10. (0655182)
